| Model Number |
500001002502 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 integrated main had a failed space that did not open.The customer stated that this malfunction caused a delay in dispensing medication to patients.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn 14937423 was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn 14937423 was performed from the date of manufacture, 16-jun-2017 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the drawer was not released when selected.A field service engineer (fse) adjusted the railings and tested the drawer operation properly.The repair was verified by testing the system using both the hardware test application (hta) and the dispensing application.The system functioned as intended after the field service engineer repaired the device.